Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login 
  • Users Online: 251
  • Home
  • Print this page
  • Email this page
CASE REPORT
Year : 2018  |  Volume : 30  |  Issue : 3  |  Page : 306-309

Drug induced erythema multiforme: Reporting 2 cases


1 Department of Oral Medicine and Radiology, Mar Baselios Dental College, Kothamangalam, Kerala, India
2 Department of General Surgery, ESIC-MC PGIMSR, Bengaluru, Karnataka, India

Correspondence Address:
Dr. Kamala Rawson
Department of Oral Medicine and Radiology, Mar Baselios Dental College, Kothamangalam, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jiaomr.jiaomr_73_18

Rights and Permissions

Erythema multiforme (EM) is a rare, acute, inflammatory mucocutaneous condition caused by a hypersensitivity reaction with the appearance of cytotoxic T lymphocytes in the epithelium that induce apoptosis in keratinocytes, which leads to satellite cell necrosis. Reactions to drugs are quite common and are generally mild, hence not reported. However, occasionally life-threatening reactions including EM major (Steven–Johnson syndrome) and toxic epidermal necrolysis may occur. A wide spectrum of drugs can sometimes give rise to EM. We report two cases of EM following administration of non-steroidal anti-inflammatory drugs.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed419    
    Printed1    
    Emailed0    
    PDF Downloaded134    
    Comments [Add]    

Recommend this journal